# SDR IPXA2023092994305

- Difficulty date: August 25, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB281505
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* L/H WING OUTBD L/E SKIN GOUGED DAMAGED BETWEEN STA XOS=1113 AND XOS=1132.5. REPAIRED GOUGED SKIN AT THE L/H WING OUTBD L/E BETWEEN STA XOS=1113 AND XOS=1132.5 IAW VTSAA EA 011-5730-01-B0098 I/R, UPS EO MD11-5750-88290-A DATED 09/28/23 AND FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 09/27/23 (MAJOR)
